# SDR TAOA059705

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 32EN144
- Condition: Failed
- Location: Stabilizer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NORMAL START TAXI, WHEN POWER WAS APPLIED FOR TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  THE TAKEOFF WAS REJECTED AT APPROXIMATELY 20 KNOTS GROUND SPEED.  FOUND UPPER TAEKOFF WARNING SWITCH BROKEN INTERNALLY.  REPLACED PER MM CHAPTER 31-20-24.  (M)
